RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ishkhanov, Vladimir Vaganovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 25

Number of views:
This page:249
Abstract pages:3807
Full texts:1187
References:281
Senior Researcher
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person25359
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/289812

Publications in Math-Net.Ru
2009
1. V. V. Ishkhanov, B. B. Lur'e, “Embedding problem with nonabelian kernel for local fields”, Zap. Nauchn. Sem. POMI, 365 (2009),  172–181  mathnet  zmath; J. Math. Sci. (N. Y.), 161:4 (2009), 553–557  scopus
2007
2. V. V. Ishkhanov, B. B. Lur'e, “The embedding problem with kernel $\mathrm{PSL} (2,p^2)$”, Zap. Nauchn. Sem. POMI, 349 (2007),  135–145  mathnet  elib; J. Math. Sci. (N. Y.), 151:3 (2008), 3010–3015  elib  scopus
2006
3. V. V. Ishkhanov, B. B. Lur'e, “On universally solvable embedding problems with cyclic kernel”, Zap. Nauchn. Sem. POMI, 338 (2006),  173–179  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 145:1 (2007), 4790–4792  scopus
2005
4. V. V. Ishkhanov, B. B. Lur'e, “The Hasse conjecture for cyclic extensions”, Zap. Nauchn. Sem. POMI, 321 (2005),  197–204  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 136:3 (2006), 3942–3945  elib  scopus
2003
5. V. V. Ishkhanov, B. B. Lur'e, “Some field embedding problem with cyclic kernel”, Zap. Nauchn. Sem. POMI, 305 (2003),  144–152  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 130:3 (2005), 4724–4728
2001
6. V. V. Ishkhanov, B. B. Lur'e, “The universally solvable embedding problem with cyclic kernel of degree 8”, Zap. Nauchn. Sem. POMI, 281 (2001),  210–220  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 120:4 (2004), 1603–1608
1999
7. V. V. Ishkhanov, B. B. Lur'e, “The universally solvable embedding problem with cyclic kernel”, Zap. Nauchn. Sem. POMI, 265 (1999),  189–197  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 112:4 (2002), 4348–4352
1997
8. V. V. Ishkhanov, B. B. Lur'e, “On an embedding problem over a $p$-extension”, Algebra i Analiz, 9:4 (1997),  87–97  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:4 (1998), 733–742
9. V. V. Ishkhanov, B. B. Lur'e, “A compatibility condition for the embedding problem with $p$-extension”, Zap. Nauchn. Sem. POMI, 236 (1997),  100–105  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 95:2 (1999), 2104–2107
10. V. V. Ishkhanov, B. B. Lur'e, “The embedding problem with metabelian kernel”, Zap. Nauchn. Sem. POMI, 236 (1997),  97–99  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 95:2 (1999), 2102–2103
1995
11. V. V. Ishkhanov, B. B. Lur'e, “On the embedding problem with noncommutative kernel of order $p^4$. VI”, Zap. Nauchn. Sem. POMI, 227 (1995),  74–82  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 89:2 (1998), 1127–1132
1994
12. V. V. Ishkhanov, B. B. Lur'e, “On the embedding problem with non-Abelian kernel of order $p^4$. V”, Zap. Nauchn. Sem. POMI, 211 (1994),  127–132  mathnet  mathscinet  zmath; J. Math. Sci., 83:5 (1997), 642–645
13. V. V. Ishkhanov, B. B. Lur'e, “On the embedding problem with non-Abelian kernel of order $p^4$. IV”, Zap. Nauchn. Sem. POMI, 211 (1994),  120–126  mathnet  mathscinet  zmath; J. Math. Sci., 83:5 (1997), 637–641
1991
14. V. V. Ishkhanov, B. B. Lur'e, “On embedding problem with nonabelian kernel of the order $p^4$. III”, Zap. Nauchn. Sem. LOMI, 198 (1991),  20–27  mathnet  mathscinet  zmath; J. Soviet Math., 64:1 (1993), 716–721
15. V. V. Ishkhanov, B. B. Lur'e, “On embedding problem with nonabelian kernel of the order $p^4$. II”, Zap. Nauchn. Sem. LOMI, 191 (1991),  101–113  mathnet  mathscinet  zmath; J. Soviet Math., 63:6 (1993), 671–677
1990
16. V. V. Ishkhanov, B. B. Lur'e, “An embedding problem for number fields with a noncommutative kernel of order $p^4$”, Algebra i Analiz, 2:6 (1990),  161–167  mathnet  mathscinet  zmath; Leningrad Math. J., 2:6 (1991), 1317–1323
17. V. V. Ishkhanov, “An embedding problem with a nonabelian kernel of order $p^4$”, Trudy Mat. Inst. Steklov., 183 (1990),  116–121  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 183 (1991), 134–140
1989
18. V. V. Ishkhanov, B. B. Lur'e, “On embedding problem with nonabelian kernel of the order”, Zap. Nauchn. Sem. LOMI, 175 (1989),  46–62  mathnet  mathscinet  zmath; J. Soviet Math., 57:6 (1991), 3473–3481
1981
19. V. V. Ishkhanov, “Positivity of the principal minors of a nonsingular $M$-matrix”, Zap. Nauchn. Sem. LOMI, 111 (1981),  88  mathnet  mathscinet  zmath; J. Soviet Math., 24:1 (1984), 55–56
20. V. V. Ishkhanov, “On one case of the embedding problem with the solvable kernel”, Zap. Nauchn. Sem. LOMI, 106 (1981),  76–81  mathnet  mathscinet  zmath; J. Soviet Math., 23:2 (1983), 2158–2162
1980
21. V. V. Ishkhanov, “On the splitting embedding problem with metaabelian kernel”, Zap. Nauchn. Sem. LOMI, 100 (1980),  86–105  mathnet  mathscinet  zmath; J. Soviet Math., 19:6 (1982), 1679–1695
22. V. V. Ishkhanov, “Duality mappings for Galois cohomology”, Zap. Nauchn. Sem. LOMI, 100 (1980),  81–85  mathnet  mathscinet  zmath; J. Soviet Math., 19:6 (1982), 1675–1679
1976
23. V. V. Ishkhanov, “On the semidirect imbedding problem with nilpotent kernel”, Izv. Akad. Nauk SSSR Ser. Mat., 40:1 (1976),  3–25  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:1 (1976), 1–23
1975
24. V. V. Ishkhanov, “The embedding problem with given localizations”, Izv. Akad. Nauk SSSR Ser. Mat., 39:3 (1975),  512–522  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:3 (1975), 481–492
1972
25. V. V. Ishkhanov, “The imbedding problem with restricted ramification”, Izv. Akad. Nauk SSSR Ser. Mat., 36:4 (1972),  742–748  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:4 (1972), 735–741

2000
26. N. A. Vavilov, S. V. Vostokov, A. I. Generalov, N. L. Gordeev, B. B. Lur'e, A. S. Merkur'ev, V. V. Ishkhanov, I. A. Panin, A. I. Skopin, A. A. Suslin, “Anatolii Vladimirovich Yakovlev”, Zap. Nauchn. Sem. POMI, 272 (2000),  5–13  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 116:1 (2003), 2883–2886

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020